# SDR CA960311016

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Ac Sys
- Stage of operation: LD
- Nature of condition: H, O
- Precautionary procedure: O, H

## Discrepancy

(CAN)ON COMPLETION OF LANDING ROLL AIRCRAFT LOST ELECTRICAL POWER FROM BOTH AC GENERATOS AND WENT TO BATTERY POWER. ONCE AIRCRAFT CLEARED RUNWAY GENERATOR SYSTEM RESTORED AUTOMATICALLY. FURTHER INVESTIGATI ON REVEALED THAT BOTH GENERATORS DROPPED OFF LINE FOR A BRIEF PERIOD. CFDS INTERROGATION DID NOT REVEAL ANY FAULTS. IT WAS REPORTED THAT THRUST REVERSERS WERE LEFT DEPLOYED AT IDLE FOR AN EXTENDED PERIOD DUE TO SNOW ON RUNWAY. SUSPECTED CAUSE OF FAILURE ATTRIBUTED TO SNOW INGESTION RESULTING IN ENGINE ROLL BACK SUFFICIENT TO CAUSE GENERATORS TO TRIP OFF.
